# SDR DALA2025072905688

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 TOOLING DAMAGE ABOVE LAST FASTENERS IN STIFFENER ON FORWARD SIDE OF 62 @ STRINGER 1L. CORRECTIVE ACTION: STRINGER REPLACED PER ERA 627516-14 REV ORIG. (1111506)
